Duke Mathematical Journal

Invariants of conformal densities

Michael G. Eastwood and C. Robin Graham

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 63, Number 3 (1991), 633-671.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 22E46: Semisimple Lie groups and their representations 53A30: Conformal differential geometry 58G35


Eastwood, Michael G.; Graham, C. Robin. Invariants of conformal densities. Duke Math. J. 63 (1991), no. 3, 633--671. doi:10.1215/S0012-7094-91-06327-1. http://projecteuclid.org/euclid.dmj/1077296073.

Export citation


  • [BC] B. D. Boe and D. H. Collingwood, A comparison theory for the structure of induced representations I, J. Algebra 94 (1985), no. 2, 511–545.
  • [B] R. Bott, Homogeneous vector bundles, Ann. of Math. (2) 66 (1957), 203–248.
  • [D] K. Dighton, An introduction to the theory of local twistors, Internat. J. Theoret. Phys. 11 (1974), 31–43.
  • [EG] M. G. Eastwood and C. R. Graham, Invariants of CR densities, to appear in Proceedings of the 1989 AMS Summer Workshop on Several Complex Variables, Santa Cruz.
  • [ER] M. G. Eastwood and J. W. Rice, Conformally invariant differential operators on Minkowski space and their curved analogues, Comm. Math. Phys. 109 (1987), no. 2, 207–228.
  • [F] C. Fefferman, Parabolic invariant theory in complex analysis, Adv. in Math. 31 (1979), no. 2, 131–262.
  • [FG] C. Fefferman and C. R. Graham, Conformal invariants, Astérisque (1985), no. Numero Hors Serie, 95–116, Élie Cartan et les Mathématiques d'Aujourdui.
  • [GJMS] C. R. Graham, R. W. Jenne, L. J. Mason, and G. A. J. Sparling, Conformally invariant powers of the Laplacian, preprint.
  • [HH] L. P. Hughston and T. R. Hurd, A $\bf C\rm P\sp5$ calculus for space-time fields, Phys. Rep. 100 (1983), no. 5, 273–326.
  • [H] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Graduate Texts in Math., vol. 9, Springer, New York, 1972.
  • [Jak] H. P. Jakobsen, Conformal covariants, Publ. Res. Inst. Math. Sci. 22 (1986), no. 2, 345–364.
  • [Jan] J. C. Jantzen, Moduln mit einem höchsten Gewicht, Lecture Notes in Math., vol. 750, Springer, New York, 1979.
  • [Je] R. W. Jenne, A construction of conformally invariant differential operators, Ph.D. thesis, University of Washington, 1988.
  • [L] J. Lepowsky, A generalization of the Bernstein-Gelfand-Gelfand resolution, J. Algebra 49 (1977), no. 2, 496–511.
  • [O] P. J. Olver, Applications of Lie Groups to Differential Equations, Graduate Texts in Math., vol. 107, Springer, New York, 1986.
  • [T] T. Y. Thomas, Conformal tensors I, Proc. Nat. Acad. Sci. 18 (1932), 103–112.
  • [V] D.-N. Verma, Structure of certain induced representations of complex semisimple Lie algebras, Bull. Amer. Math. Soc. 74 (1968), 160–166.
  • [W] H. Weyl, The Classical Groups, Princeton Univ. Press, Princeton, 1946.